Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can cortisone shot cause increased bp and heart rate

Premium Questions

Dr. R.A. Singh MD

I took a cortisone shot this morning and my heart has been beating rapidly since then. I'm a 69 yr old male and I've been taking ibuprofen for back pain but have not had any since before the shot. ... View answer

Answered by : Dr. R.A. Singh ( Emergency Medicine Specialist)
Dr. Benard Shehu MD

My father received a cortisone shot for arthritis in shoulder yesterda Today his blood pressure is 180/90 and pulse at 90. Average bp is usually 140/80 and pulse 55 ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Michelle Gibson James MD

I am getting a cortisone shot in my coccyx soon. Xrays indicate a displaced fracture that occurred 50 plus years ago. Bicycle riding has aggravated it. As always, sitting for long periods causes pain ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Kaushal Bhavsar MD

be avoided. I was not doing any repetitive work or lifting or any strenuous exercise to cause this. My BP ...Hi - I am looking to understand what brought on the reaction to the medication to the... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.    Muhammad Ahmad MD

occasionally. Could the cortisone shot be causing it? ...I recently had a cortisone shot in my shoulder and a week later went for routine blood work and my ... View answer

Answered by : Dr. Muhammad Ahmad ( General & Family Physician)

Public Forum Discussions

Dr.  Aaron Branch MD

Can a cortisone shot cause your blood pressure to go up and heart rate to increase my blood .... The Ortho said that the cortisone shot will not cause this... View answer

Answered by : Dr. Aaron Branch ( General & Family Physician)
Dr.   Veera Raghava Rao Buddha. MD

evening the readings were 116/81/82 Could the cortisone shot cause the increased heart rate? ...I had a cortisone shot in my shoulder today. I am on Metoprolo for... View answer

Answered by : Dr. Veera Raghava Rao Buddha. ( General & Family Physician)
Dr.   Parth Goswami MD

Hi Dr.-Today I received a cortisone shot in both of my knees for arthritis. It s the first time I ever received one. Now it s 2am and I m still not at all tired and my heartbeat seems to have increased... View answer

Answered by : Dr. Parth Goswami ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

I have leaking heart valves and am on blood pressure meds. 3 weeks ago I had a cortisone shot in my ... than ususal, and unstable blood pressure. Is this connected with the cortisone... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr.     Ivan R. Rommstein MD

Hello, I am contacting you regarding a cortisone/corticosteroid shot I had because of a said allergy reaction at the ER. It s been almost two months and I still can t sleep at night, my heart races ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr. Prasad MD

Go an and ice it. But I am a bit concerned. If the pain is worse and the swelling increases, I would report back to the doctor to exclude infections. Regards

Dr. Prasad MD

Yes... when the shots are injected by trained doctors.

Dr.  Praveen Tayal MD

Hello. Thanks for writing to us. The increase in swelling just after a cortisone shot is a normal finding. It will gradually subside on its own. I hope this information has been helpful for you....